# SDR CA970603024

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 44424352
- Condition: Failed
- Location: Main Pax Door
- Part time: 2,440 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER FLIGHT ATTENDANT REPORTED LOUD NOISE COMING FROM PASSENGER DOOR, FLIGHT RETURNED TO START POINT. MAIN PASSENGER DOOR AFT SNUBBER SHOWED LACK OF CABLE TENSION AND THE LEFT CABLE BRACKET HUNG DOWN AND DAMAGED THE DOOR ON CLOSURE. PASSENGER DOOR REPAIRED, AND THE DOOR CUT OUT SEAL DEPRESSOR REPAIRED. NEW CABIN DOOR ASSIST ACTUATOR INSTALLED.
